MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 4; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMR

SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 4; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMR
Catalog Number 74022214
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Swelling (2356)
Date of Event 10/07/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a total knee arthroplasty was performed on the right knee for patellar component and poly exchange due to knee pain, leg pain, associated swelling and loosening of internal prosthesis right knee.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.[(b)(4)].

Brand Name
JOURNEY TIBIA BASE NP RT SZ 4
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7035675
Report Number1020279-2017-01033
Device Sequence Number13491800
Product Code JWH
UDI-Device Identifier03596010554284
UDI-Public03596010554284
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2024
Device Catalogue Number74022214
Device Lot Number14FM16780
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer11/06/2017
11/06/2017
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date11/30/2017
03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age64 YR
Patient Weight85